# SDR NOZR72024B

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: General aviation
- Aircraft: N74NG
- Make and model: Beech B300C
- Aircraft serial: FL1053
- Aircraft time: 4,666 hours, 4,285 cycles
- Engine: Pwa PT6A60A
- Engine time: 4,589 hours, 4,148 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3136046
- Part serial: AHX2901093
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,589 hours, 4,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THE NO:1 ENGINE BEGAN POPPING AND LOST 50% OF ITS POWER 11 MINUTES AFTER TAKEOFF. AN UNSCHEDULED LANDING WAS PERFORMED AT THE DEPARTURE AIRPORT - NO INJURIES OR EQUIPMENT DAMAGED RESULTED FROM EPISODE. UPON FURTHER INVESTIGATION, THE DIAPHRAGM WAS FOUND TO BE PARTIALLY BLOWN OUT OF THE COMPRESSOR BLEED VALVE WHICH CAUSED SIGNIFICANT POWER LOSS - NO OTHER FAULT WAS FOUND. THE ENGINE MANUFACTURE WAS CONTACTED (P&WC) AND AS PER THEIR GUIDANCE, AN OVERHAULED REPLACEMENT BLEED VALVE WAS INSTALLED, AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER OPERATIONAL CHECKS WERE PERFORMED.
